Back

Dual action pain control tablets 16s

45p (2.8p each)

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They are also for the symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Usage Instructions

  • Please read the enclosed leaflet which provides more information about this product. Do not give to children under 16 years, unless on the advice of a doctor. Do not exceed the stated dose. If symptoms persist consult your doctor. Warnings: Contains Aspirin and Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not take if you have kidney or liver problems, including alcoholic liver disease. Please read the enclosed leaflet which provides more information about this product. Keep all medicines out of the reach and sight of children. Do not use the tablets after the date shown on the pack.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.